# SDR DALA2019081544797

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 51,647 hours, 23,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM -Y1292 LOC. FR 20 AT LEVEL STR 23 AT FWD GALLEY AREA (1 EA). REPLACED FLOOR BEAM -Y1292 LOC. FR.12 TO FR.24 AT LEVEL STR.23 AT FWD GALLEY AREA AS PER SRM A320 51-72-11 DRAWING #D53110720; ISUE B D53112812.
